Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 2, NWS Grand Junction, CO
NWS Grand Junction, CO issued this severe thunderstorm warning at Jun 16, 2011, 3:10 PM MDT for Moffat County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 3:10 PM MDT (21:10 UTC)
- Expired
- Jun 16, 2011, 3:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Moffat County, CO
The radar
The Grand Junction radar (KGJX), 156 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3417 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703 WUUS55 KGJT 162110 SVRGJT COC081-162145- /O.NEW.KGJT.SV.W.0002.110616T2110Z-110616T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 310 PM MDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MOFFAT COUNTY IN NORTHWEST COLORADO... * UNTIL 345 PM MDT * AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 26 MILES NORTHWEST OF MEEKER...OR 35 MILES WEST OF CRAIG...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... JUNIPER SPRINGS AND LAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4059 10772 4037 10764 4026 10822 4043 10829 TIME...MOT...LOC 2109Z 253DEG 30KT 4037 10813 WIND...HAIL 60MPH 1.00IN $$ JDC
1 follow-up statement
028 WWUS55 KGJT 162125 SVSGJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 325 PM MDT THU JUN 16 2011 COC081-162145- /O.CON.KGJT.SV.W.0002.000000T0000Z-110616T2145Z/ MOFFAT CO- 325 PM MDT THU JUN 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MOFFAT COUNTY UNTIL 345 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES WEST OF CRAIG...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... LAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4047 10812 4059 10772 4037 10764 4028 10813 TIME...MOT...LOC 2126Z 253DEG 30KT 4041 10795 WIND...HAIL 60MPH 1.00IN $$ JDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:50 AM MDT, 10 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 4:50 AM MDT, 10 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
450 AM MDT THU JUN 16 2011
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
SHOWERS WITH ISOLATED THUNDERSTORMS HAVE PERSISTED THROUGH THE NIGHT
ALONG A COOL FRONT THAT MOVED INTO NW COLORADO LAST EVENING. STRONG
DOUBLE BARREL UPPER LOW OVER ALBERTA AND THE NRN ROCKIES IS
RESPONSIBLE FOR ADVECTING PACIFIC MOISTURE ACROSS THE INTERMOUNTAIN
WEST INTO THE NRN HALF OF OUR FORECAST AREA...AND THIS WILL BE
THE PRIMARY THEME THROUGH THE SHORT TERM PERIOD.
CONVECTIVE ACTIVITY ACROSS THE NRN HALF HAS BEEN GRADUALLY DECREASING
EARLY THIS MORNING...AND THIS TREND WILL CONTINUE THROUGH THE
MORNING. BUT EXPECT AN UPSWING OF CONVECTIVE ACTIVITY THIS
AFTERNOON THAT CONTINUES INTO THE EVENING HOURS...THEN DECREASES
AFTER MIDNIGHT. WHILE THE DIURNAL HEATING IS A DEFINITE FACTOR...
BUT A POTENT SHORT WAVE ROTATING AROUND THE BASE OF THE BROAD
WRN NORTH AMERICAN VORTEX WILL BE LIFTING NORTHEAST ACROSS NE
UTAH/NW COLORADO TONIGHT...PROVIDING STRONG DYNAMICAL FORCING. HAVE
RAISED POPS TO ACCOUNT FOR THIS AND EXPECTING AN ACTIVE EVENING.
A FEW THUNDERSTORMS WILL BE STRONG AS MID LEVEL MOISTURE WILL BE
READILY AVAILABLE. CONVECTIVE ACTIVITY COULD BE AS FAR SOUTH AS
TELLURIDE AND OURAY AS AFOREMENTIONED POTENT SHORT WAVE DRIVES
THE COOL FRONT FARTHER SOUTH INTO SOUTHWEST COLORADO LATE TONIGHT.
BECAUSE OF GRADIENT FLOW...THUNDERSTORMS WILL BE QUICK MOVERS AND
ARE NOT EXPECTED TO GENERATE HEAVY RAINFALL FOR ANY GIVEN SPOT.
SOUTH OF THE BAROCLINIC ZONE...THE AIR MASS WILL REMAIN RELATIVELY
DRY BUT AN EXPANDING THERMAL TROUGH AND STRENGTHENING SOUTHWEST
GRADIENT FLOW WILL ENHANCE SURFACE WINDS. SOME WIND GUSTS COULD BE
REACHING 40 MPH AND COMBINED WITH LOW SURFACE HUMIDITIES...CRITICAL
FIRE WEATHER CONDITIONS WILL BE MEANT.
FRIDAY...THE GFS AND NAM MODELS INDICATE THAT THE FORECAST AREA WILL
BE IN BETWEEN ROTATING SHORT WAVES. THEREFORE CONVECTION WILL BE
DIURNALLY DRIVEN RATHER THAN DYNAMICALLY DRIVEN...AND MOST OF THE
CONVECTION WILL DEVELOP ALONG THE BOUNDARY. IF MODEL TRENDS HOLD...
THE FIRE WEATHER WATCH ALONG THE I70/US 50 CORRIDORS MAY NOT BE
NEEDED AS HUMIDITIES WILL BE HIGHER BEHIND THE COOL FRONT. FOR
FRIDAY NIGHT...THE NEXT SHORT WAVE WILL BE STREAMING ACROSS THE
THE BAROCLINIC ZONE AND SUSTAIN AFTERNOON CONVECTION WELL INTO THE
NIGHT.
.LONG TERM DISCUSSION...SATURDAY THROUGH WEDNESDAY...
BROAD TROUGH OVER THE NORTHWESTERN US WILL IMPACT WEATHER OVER
FORECAST AREA THROUGH EARLY NEXT WEEK. BEST FOCUS WILL BE OVER THE
NORTHERN HALF OF THE FORECAST AREA ON SATURDAY WITH INCREASING CLOUDS
AND SLIGHT CHANCE/CHANCE POPS ACROSS MOST OF THE AREA ON SUNDAY INTO
MONDAY AS ANOTHER WAVE ROTATES EAST ACROSS THE CENTRAL ROCKIES.
MODELS BRING IN COLDER TEMPERATURES BEHIND THIS SYSTEM WITH SOME SNOW
SHOWERS POSSIBLE OVER THE HIGHER PEAKS ON SUNDAY NIGHT INTO EARLY
MONDAY. DRIER NORTHWEST FLOW WILL RETURN TO THE AREA FOR TUESDAY AND
WEDNESDAY. EXPECT SEASONABLY COOL TEMPERATURES THROUGH EARLY NEXT
WEEK WITH A RETURN TO MORE SEASONABLE TEMPERATURES BY MID-WEEK.
&&
.AVIATION...
VFR CONTINUES FOR ALL TAF SITES THROUGH TODAY AND TONIGHT. SURFACE
WINDS WILL BE ERRATIC FROM MECHANICAL AND CONVECTIVE OUTFLOWS THIS
AFTERNOON AND EVENING WITH SQUALLS TO 40 KNOTS...POSSIBLY HIGHER FROM
ISOLATED STRONG THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO OCCUR
NORTH OF A CARVED LINE FROM KCNY-KTEX-KGUC.
&&
.FIRE WEATHER...
(FROM PREVIOUS DISCUSSION ISSUED AT 225 PM MDT WEDNESDAY AFTERNOON)
POTENTIAL FOR DRY AND WINDY CONDITIONS ACROSS WEST-CENTRAL AND
SOUTHWEST COLORADO THURSDAY THROUGH SATURDAY...DUE TO REASONING
STATED IN THE ABOVE SHORT-TERM DISCUSSION. HAVE UPGRADED THE FIRE
WEATHER WATCH FOR THURSDAY AFTERNOON/EVENING TO A RED FLAG WARNING...
BUT CANCELLED THE WATCH FOR ZONE 293 BASED ON THE FUELS STATUS
BEING UPDATED TODAY TO NON-CRITICAL.
ISSUED FIRE WATCH FOR FRIDAY AFTERNOON/EVENING AND SATURDAY
AFTERNOON/EVENING AS THE WEATHER PATTERN SHOWS LITTLE CHANGE. MAIN
CONCERN WHERE THE FRONTAL BOUNDARY SETS UP AND HOW FAR SOUTH THE
ASSOCIATED CLOUD SHIELD EXTENDS. STRONGEST WIND GUSTS AND LOWEST
HUMIDITY WILL BE SOUTH OF THE FRONT WHERE THE MOST SUNSHINE OCCURS
TO PRODUCE THE DEEPEST MIXING.
&&
.HYDROLOGY...
(FROM PREVIOUS DISCUSSION ISSUED AT 225 PM MDT WEDNESDAY AFTERNOON)
RIVER FLOODING WILL CONTINUE ON MANY AREA WATERWAYS THROUGH THE
REMAINDER OF THE WEEK. THE CONTINUED WARMTH WILL KEEP MELTING OF THE
HIGHER MOUNTAIN SNOWPACK WHICH WILL CAUSE MANY MAINSTEM RIVERS AND
TRIBUTARIES TO REMAIN OR GO ABOVE BANKFULL...WITH SOME RIVER
LOCATIONS ABOVE FLOOD STAGE. NEAR OR ABOVE SEASONAL NORMALS WILL
CONTINUE THROUGH THE WEEK THEREFORE THE POTENTIAL FOR FLOODING WILL
PERSIST. MOST FLOODING HIGHLIGHTS HAVE BEEN EXTENDED THROUGH THE
WEEKEND AS WATER LEVEL RISES EXPECTED TOWARDS THE ENDS OF THE
WEEK.
CURRENT HIGHLIGHTS IN EFFECT INCLUDE...
...FLOOD WARNINGS...
IN WESTERN COLORADO...
COLORADO RIVER...
...NEAR CAMEO THROUGH MONDAY.
ELK RIVER...
...NEAR COUNTY ROAD 42 UNTIL FURTHER NOTICE.
WESTERN MOFFAT COUNTY UNTIL 8 PM MDT SUNDAY.
IN EASTERN UTAH...
GREEN RIVER...
...NEAR JENSEN UTAH UNTIL FURTHER NOTICE.
WESTERN GRAND COUNTY UNTIL 9 AM MDT SATURDAY.
...FLOOD ADVISORIES...
IN WESTERN COLORADO...
COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE THROUGH MONDAY EVENING.
...NEAR DOTSERO THROUGH WEDNESDAY.
CRYSTAL RIVER...
...NEAR REDSTONE THROUGH SUNDAY EVENING.
EAGLE RIVER...
...BELOW GYPSUM THROUGH SUNDAY.
EAGLE COUNTY UNTIL 10 AM MDT SATURDAY.
IN EASTERN UTAH...
COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE THROUGH SATURDAY.
NORTHWEST UINTAH COUNTY UNTIL 1 PM MDT SUNDAY.
EASTERN DAGGETT COUNTY UNTIL 530 PM SATURDAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING FROM NOON UNTIL 10 PM MDT TODAY FOR FIRE
WEATHER ZONES 203 BELOW 7000 FEET...AND ZONES 290/291/207
BELOW 8000 FEET.
FIRE WEATHER WATCH FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR FIRE WEATHER ZONES 203 BELOW 7000 FEET...AND ZONES
290/291/207 BELOW 8000 FEET.
FIRE WEATHER WATCH SATURDAY AFTERNOON THROUGH SATURDAY EVENING
FOR FIRE WEATHER ZONES 203 BELOW 7000 FEET...AND ZONES
290/291/207 BELOW 8000 FEET.
UT...RED FLAG WARNING FROM NOON TODAY TO 10 PM FRIDAY FOR FIRE
WEATHER ZONES 446...447 AND 449 BELOW 6000 FEET.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR FIRE WEATHER ZONES 446...447 AND 449 BELOW 6000
FEET.
&&
SHORT TERM.....PF
LONG TERM......MPM/MDC
FIRE WEATHER...JAD
AVIATION.......PF
HYDROLOGY......TGJTHazardous weather outlook, Jun 16, 8:08 AM MDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 808 AM MDT THU JUN 16 2011 COZ001>014-017>023-UTZ022>025-027>029-171145- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 808 AM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS NORTHEAST UTAH AND NORTHWEST COLORADO. LARGE HAIL AND WIND GUSTS IN EXCESS OF 58 MPH WILL BE POSSIBLE NORTH AND WEST OF A LINE FROM GREEN RIVER UTAH TO CRAIG COLORADO. MANY RIVERS CONTINUE TO EXCEED BANKFULL AND EVEN FLOOD STAGE WITH WATER FLOWS HIGH AND FAST. SPECIFIC INFORMATION IS AVAILABLE ON THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/GJT. ACROSS SOUTHEAST UTAH AND SOUTHWEST COLORADO...LOW HUMIDITIES AND SUSTAINED SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 35 TO 40 MPH WILL BE COMMON THIS AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL BE MET THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MOUNTAIN SNOW MELT WILL CONTINUE AND AREA RIVERS...CREEKS AND STREAMS WILL REMAIN RUNNING FAST...HIGH AND COLD. THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS OVER NORTHEAST UTAH AND NORTHWEST COLORADO THROUGH EARLY NEXT WEEK. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE ENTIRE FORECAST AREA ON SUNDAY INTO MONDAY AS A STORM SYSTEM MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... THERE IS A SLIGHT CHANCE THAT SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON.
In the hours before
Special weather statement, Jun 16, 1:19 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 119 PM MDT THU JUN 16 2011 COZ001-UTZ023-161945- EASTERN UINTA MOUNTAINS UT-LOWER YAMPA RIVER BASIN CO- 119 PM MDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UINTAH...NORTHWESTERN MOFFAT AND EASTERN DAGGETT COUNTIES UNTIL 145 PM MDT... AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTH OF MAESER...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN DAGGETT...EXTREME NORTHERN UINTAH AND NORTHWESTERN MOFFAT COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4064 10946 4078 10960 4101 10922 4101 10872 JDC
Special weather statement, Jun 16, 1:53 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
153 PM MDT THU JUN 16 2011
COZ001-UTZ024-162030-
EASTERN UINTA BASIN UT-LOWER YAMPA RIVER BASIN CO-
153 PM MDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN UINTAH...
NORTHWESTERN RIO BLANCO AND SOUTHWESTERN MOFFAT COUNTIES UNTIL 230 PM
MDT...
AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF DINOSAUR...OR 32 MILES SOUTHEAST
OF NAPLES...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DINOSAUR...
ARTESIA...
BLUE MOUNTAIN...
ELK SPRINGS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4036 10843 4035 10844 4004 10899 4018 10914
4054 10863
JDCThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:53 PM MDT | Special Weather Statement | GJT | 37 min | |
| Jun 16, 2:26 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 49 min |
| Jun 16, 2:27 PM MDT | Red Flag Warning | GJT | Dolores, La Plata, Montezuma, Montrose, San Miguel | 29 hr |
| Jun 16, 3:42 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Routt | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.